New Operational Matrices of Seventh Degree Orthonormal Bernstein Polynomials Mayada N. Mohammed ali

Main Article Content

Baghdad Science Journal

Abstract

Based on analyzing the properties of Bernstein polynomials, the extended orthonormal Bernstein polynomials, defined on the interval [0, 1] for n=7 is achieved. Another method for computing operational matrices of derivative and integration D_b and R_(n+1)^B respectively is presented. Also the result of the proposed method is compared with true answers to show the convergence and advantages of the new method.

Downloads

Download data is not yet available.

Article Details

How to Cite
1.
Journal BS. New Operational Matrices of Seventh Degree Orthonormal Bernstein Polynomials. BSJ [Internet]. 6Dec.2015 [cited 28May2020];12(4):846-53. Available from: http://bsj.uobaghdad.edu.iq/index.php/BSJ/article/view/2133
Section
article

Most read articles by the same author(s)

1 2 3 4 5 6 7 8 9 10 > >>